MathSciNet Relay Station
MathSciNet bibliographic data
MR1920043 46B22 (46A22 46B28 47L05 47L20)
Lima, Åsvald; Oja, Eve Hahn-Banach extension operators and spaces of operators. Proc. Amer. Math. Soc. 130 (2002), no. 12, 3631–3640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement